Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 937327, 22 pages
http://dx.doi.org/10.1155/2009/937327
Research Article

A Fourier Approach to Model Electromagnetic Fields Scattered by a Buried Rectangular Cavity

Department of Mathematics and Computer Science, Duquesne University, Pittsburgh, PA 15282, USA

Received 23 January 2009; Revised 31 August 2009; Accepted 26 October 2009

Academic Editor: Mohammad Younis

Copyright © 2009 John L. Fleming and Jessica Moser. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John L. Fleming and Jessica Moser, “A Fourier Approach to Model Electromagnetic Fields Scattered by a Buried Rectangular Cavity,” Mathematical Problems in Engineering, vol. 2009, Article ID 937327, 22 pages, 2009. https://doi.org/10.1155/2009/937327.